# SDR 98ZZZX4669

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft serial: 180A
- Engine: Cont O470U
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Failed
- Location: Magneto
- Part time: 484 hours
- Component: Slick, 6310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR AT ATTACH POINT.  ONE PAWL OUT OF LIMITS.  THE OTHER WAS JUST AT LIMITS.  LEFT MAG, ONE ENGINE.
